Three and a half months ago I got the depo provera shot and didn't have my period until three weeks ago. This is my first time being on the shot. The issue I'm having is I've been bleeding very heavy for three weeks now and it's still going without letting up. I'm just not sure if this is normal or if I should go check in with my doctor. I'm almost 19 and have only been with one person not sure if that's necessary or not. Thanks!
Is it time for a new shot? It should be if you've had it 3 months. It could be the decrease in hormone in your body. I'd check in with my dr and get my next shot.
You don't have periods on Depo. What you can sometimes get (especially in the first couple of shots) is breakthrough bleeding, which is caused by the Depo. Once your body has accepted the extra synthetic hormone in Depo, usually periods stop all together, but it can take 2 or 3 shots for that to happen.
You should find it settles once you get the next one.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Provera - I got the depo shot the third day of my period and its two weeks later and I still have my
Updated 17 Mar 2015 • 1 answer
Updated 30 Nov 2015 • 1 answer
Updated 17 May 2017 • 1 answer
Updated 22 Sep 2018 • 1 answer
Updated 24 Sep 2018 • 1 answer